Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the singular boundary value problem for elliptic equations

Author: Kazunari Hayashida
Journal: Trans. Amer. Math. Soc. 184 (1973), 205-221
MSC: Primary 35J25
MathSciNet review: 0328320
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The operator $ \mathcal{L}$ is elliptic and of second order in a domain $ \Omega $ in $ {R^N}$. We consider the following boundary value problem: $ \mathcal{L}u = f$ in $ \Omega $ and $ \mathcal{B}u = 0$ on $ \partial \Omega $, where $ \mathcal{B} = ad/dn + \beta $ (d/dn is the conormal derivative on $ \partial \Omega $). The coefficient $ \alpha $ is assumed to be nonnegative. However, $ \alpha $ may vanish partly on $ \partial \Omega $. Then the regularity of the weak solutions for the above problem is shown by the variational method.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J25

Retrieve articles in all journals with MSC: 35J25

Additional Information

PII: S 0002-9947(1973)0328320-8
Keywords: Elliptic operator, boundary operator, regularity problem, elliptic regularization, Sobolev space, variational method
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia